Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 155, NWS Springfield, MO

June 23, 2013Maries County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 23, 2013, 4:48 PM CDT for Maries County, Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2013, 4:48 PM CDT (21:48 UTC)
Expired
Jun 23, 2013, 5:30 PM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Maries County, MO

The radar

The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:22 PM CDTHAIL 14 N Vienna, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1406 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WUUS53 KSGF 232148
SVRSGF
MOC125-232230-
/O.NEW.KSGF.SV.W.0155.130623T2148Z-130623T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIENNA...AND
  MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BELLE AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3828 9163 3816 9164 3814 9201 3826 9211
      3830 9203 3830 9165
TIME...MOT...LOC 2148Z 244DEG 14KT 3821 9201

HAIL...<.75IN
WIND...60MPH

$$

WISE
4 follow-up statements
509 
WWUS53 KSGF 232155
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT SUN JUN 23 2013

MOC125-232230-
/O.CON.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
455 PM CDT SUN JUN 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARIES COUNTY UNTIL 530 PM CDT...

AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIENNA...AND
MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELLE AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3828 9163 3816 9164 3814 9199 3827 9209
      3830 9203 3830 9165
TIME...MOT...LOC 2155Z 254DEG 12KT 3821 9198

HAIL...1.00IN
WIND...60MPH

$$

WISE
211 
WWUS53 KSGF 232207
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT SUN JUN 23 2013

MOC125-232230-
/O.CON.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
507 PM CDT SUN JUN 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARIES COUNTY UNTIL 530 PM CDT...

AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIENNA...AND
MOVING EAST AT 15 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELLE AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3828 9163 3816 9164 3814 9199 3827 9209
      3830 9203 3830 9165
TIME...MOT...LOC 2207Z 251DEG 12KT 3822 9194

HAIL...1.25IN
WIND...60MPH

$$

WISE
307 
WWUS53 KSGF 232220
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT SUN JUN 23 2013

MOC125-232230-
/O.CON.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
520 PM CDT SUN JUN 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARIES COUNTY UNTIL 530 PM CDT...

AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
BELLE...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3816 9164 3817 9193 3830 9197 3830 9165
      3828 9163
TIME...MOT...LOC 2220Z 241DEG 21KT 3826 9187

HAIL...1.00IN
WIND...60MPH

$$

WISE
517 
WWUS53 KSGF 232231
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT SUN JUN 23 2013

MOC125-232241-
/O.EXP.KSGF.SV.W.0155.000000T0000Z-130623T2230Z/
MARIES MO-
531 PM CDT SUN JUN 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARIES COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3816 9164 3817 9193 3830 9197 3830 9165
      3828 9163
TIME...MOT...LOC 2220Z 241DEG 21KT 3826 9187

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:26 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 23, 3:26 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT SUN JUN 23 2013

.MESOSCALE DISCUSSION...
ISSUED AT 310 PM CDT SUN JUN 23 2013

ISOLATED TO SCATTERED THUNDERSTORMS HAD DEVELOPED ACROSS PORTIONS
OF CENTRAL AND SOUTH CENTRAL MISSOURI THIS AFTERNOON WITH ACTIVITY
FOCUSED IN THE LAKE OF THE OZARKS REGION. MID LEVEL TEMPERATURES
AND MOISTURE DO NOT APPEAR TO BE AS FAVORABLE AS YESTERDAY BUT A
FEW INTENSE UPDRAFTS COULD DEVELOP WITH THE POTENTIAL FOR STRONG
WIND GUSTS.

A LINE OF TRAINING STORMS REMAINED FARTHER NORTH ALONG THE
INTERSTATE 70 CORRIDOR. MONITORING THE POTENTIAL FOR THE OUTFLOW
FROM THOSE STORMS TO PROPAGATE SOUTHWARD INTO OUR CENTRAL MISSOURI
COUNTIES OVER THE NEXT FEW HOURS. THIS REGION WILL BE UNDER A
RIBBON OF STRONGER MID LEVEL WINDS AND DEEP LAYER SHEAR. THIS
ALONG WITH MIXED LAYER CAPE NEAR 4000 J/KG WILL SUPPORT THE
POTENTIAL OF STRONG TO SEVERE STORMS.

AT THIS TIME THE GREATEST COVERAGE OF THUNDERSTORMS AND HIGHEST
RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF LINE FROM FORT
SCOTT KANSAS...TO LEBANON AND ROLLA MISSOURI. THIS INCLUDES THE
LAKE OF THE OZARKS AND TRUMAN LAKE REGIONS.

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 310 PM CDT SUN JUN 23 2013

ANOTHER TYPICAL SUMMER AFTERNOON WAS IN PROGRESS ACROSS THE OZARKS
AND OSAGE PLAINS THIS AFTERNOON. A CUMULUS FIELD HAD DEVELOPED
WITH SOME ISOLATED TO CONVECTION ATTEMPTING TO DEVELOP.

WHILE ATMOSPHERIC CONDITIONS DO NOT APPEAR TO BE AS FAVORABLE FOR
PULSE THUNDERSTORMS THIS AFTERNOON WITH THE 700 MB THERMAL RIDGE
NOSING INTO THE REGION AND INDICATIONS OF DRIER ALOFT...ISOLATED
THUNDERSTORMS WILL DEVELOP THROUGH THE LATE AFTERNOON HOURS MAINLY
ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI.

ALSO MONITORING A LINE OF STORMS ACROSS CENTRAL MISSOURI ALONG THE
I-70 CORRIDOR. THIS ACTIVITY WAS ASSOCIATED WITH A SERIES OF WEAK
PERTURBATIONS WITHIN THE MID LEVEL FLOW UNDERNEATH THE PRIMARY
UPPER TROUGH LOCATED OVER THE NORTHERN PLAINS...AND A LOW LEVEL
JET NOSING INTO NORTHEASTERN KANSAS/NORTHWESTERN MISSOURI.

THE EVOLUTION OF THIS ACTIVITY AND THE EXTENT IT WILL IMPACT OUR
FORECAST AREA IS MORE UNCERTAIN AS WE HEAD INTO TONIGHT.
GENERALLY EXPECT STORMS TO INCREASE AGAIN FROM NORTHEASTERN KANSAS
INTO WEST CENTRAL MISSOURI AND FORM INTO A LARGER COMPLEX INTO
THIS EVENING AS THE LOW LEVEL JET INCREASES AND MID LEVEL
WESTERLIES INCREASE. PROGGED FORWARD PROPAGATING CORFIDI VECTORS
SUGGEST THE CONVECTION WILL MIGRATE SOUTHWARD INTO PORTIONS OF THE
OZARKS. WILL HAVE TO MONITOR COLD POOL AND OUTFLOW BOUNDARY
ASSOCIATED WITH THIS ACTIVITY. IF DOES SAG SOUTHWARD IT LIKELY
INTERACT WITH THE LOW LEVEL JET TO MAINTAIN OR GENERATE ADDITIONAL
CONVECTION INTO CENTRAL MISSOURI AND PORTIONS OF THE MISSOURI
OZARKS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 315 PM CDT SUN JUN 23 2013

SEASONABLE SUMMER TIME WEATHER WILL BE THE STORY AS WE HEAD INTO
THIS COMING WEEK.

THE UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF THE CONUS
WILL BECOME CENTERED OVER THE CENTRAL ROCKIES DURING THE MIDDLE AND
LATER PART OF THE WEEK.

WHILE AN ISOLATED PULSE THUNDERSTORM CANNOT BE RULED ON AFTERNOON
BASIS EXPECT LESS COVERAGE EARLY THIS WEEK.

AFTERNOON HIGHS WILL RANGE IN THE LOWER 90 TO PERHAPS MIDDLE 90S
WITH HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES.

AS THE UPPER RIDGE AMPLIFIES OUT WEST...A FRONT WILL DROP
SOUTHWARD INTO THE REGION DURING LATE WEEK. THIS WILL SUPPORT A
BETTER CHANCE OF THUNDERSTORMS ALBEIT SCATTERED AT BEST.

A COOLER AND SLIGHTLY DRIER AIRMASS MAY MAKE INTO THE OZARKS BY
SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1235 PM CDT SUN JUN 23 2013

FOR THE KSGF...KJLN AND KBBG TAFS...VFR CONDITIONS ARE EXPECTED
THIS AFTERNOON THROUGH MONDAY MORNING. GUSTY SOUTHERLY WINDS CAN
BE EXPECTED THIS AFTERNOON AND AGAIN MONDAY MORNING. WITH A LOW
LEVEL JET OVERHEAD LOW LEVEL WIND SHEAR COULD BE A CONCERN
TONIGHT.

THERE WILL ALSO BE THE POTENTIAL FOR STORMS THIS AFTERNOON.
ISOLATED TO SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP ACROSS
PORTIONS OF THE EASTERN OZARKS THIS AFTERNOON. THIS ACTIVITY WILL
NOT BE WIDESPREAD AND THE BETTER POTENTIAL IS EAST OF THE TAF
SITES.

A LINE OF STORMS WILL DEVELOP ACROSS KANSAS AND PUSH EAST
SOUTHEAST. AT THIS TIME THE BETTER POTENTIAL OF THUNDERSTORMS WITH
THIS LINE WILL BE NORTH OF THE TAF SITES. WILL HAVE TO WATCH FOR
OUTFLOW BOUNDARIES BEING DEVELOPED BY THIS LINE WHICH COULD
SUPPORT ADDITIONAL STORM DEVELOPMENT. CONFIDENCE OF A THUNDERSTORM
AFFECTING A TAF SITE IS TOO LOW AT THIS TIME TO INCLUDE IN THE
TAFS...BUT STORM DEVELOPMENT WILL NEED TO BE WATCHED.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...WISE
Hazardous weather outlook, Jun 23, 1:19 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 PM CDT SUN JUN 23 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
119 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
  MAINLY EAST OF HIGHWAY 65. THE MAIN RISK WITH THESE STORMS WILL
  BE HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING STRIKES. A FEW
  WIND GUSTS UP TO 60 MPH WITH THE STRONGEST STORMS. ANY OF THESE
  STORMS THAT DEVELOP SHOULD DIMINISH AFTER SUNSET.

  ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A LINE OF
  STORMS ACROSS NORTHEASTERN KANSAS THIS AFTERNOON AND TRACK
  SOUTHEAST INTO THIS EVENING. THIS ACTIVITY MAY AFFECT LOCATIONS
  ALONG AND NORTH OF HIGHWAY 54. STRONG TO SEVERE WIND GUSTS WILL
  BE POSSIBLE WITH THIS ACTIVITY IF IT PUSHES THROUGH THE AREA.

  SOUTH WINDS WILL REMAIN BREEZY TODAY...WITH A FEW GUSTS ABOVE
  30 MPH POSSIBLE ACROSS SOUTHEASTERN KANSAS.

  HEAT INDICES WILL AGAIN BE IN THE MID TO UPPER 90S TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  SOUTHERLY WIND GUSTS ABOVE 30 MPH WILL AGAIN BE POSSIBLE MONDAY
  ACROSS SOUTHEASTERN KANSAS.

  HEAT INDEX VALUES WILL GENERALLY RANGE FROM THE MIDDLE 90S TO
  NEAR 100 DEGREES ON AN AFTERNOON BASIS THROUGH AT LEAST
  THURSDAY.

  THE CHANCE OF THUNDERSTORMS WILL AGAIN DEVELOP LATER WEDNESDAY
  INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jun 23, 3:21 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT SUN JUN 23 2013

MOZ069-232100-
CAMDEN MO-
321 PM CDT SUN JUN 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN COUNTY UNTIL 400
PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF DECATURVILLE...OR 7 MILES SOUTH
OF CAMDENTON...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH AND
PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.

PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

LAT...LON 3821 9264 3817 9264 3817 9260 3810 9259
      3802 9251 3802 9241 3790 9241 3785 9260
      3790 9263 3790 9290 3819 9282 3819 9277
      3822 9274
TIME...MOT...LOC 2020Z 233DEG 14KT 3792 9276

WISE
Special weather statement, Jun 23, 4:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT SUN JUN 23 2013

MOZ058-232230-
MARIES MO-
443 PM CDT SUN JUN 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARIES COUNTY UNTIL 530
PM CDT...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF VIENNA...OR 20 MILES
SOUTHWEST OF LINN...MOVING EAST AT 20 MPH. WINDS AROUND 50 MPH AND
PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.

PEOPLE IN NORTHERN MARIES COUNTY...INCLUDING VIENNA AND BELLE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3829 9163 3817 9164 3814 9206 3829 9214
      3830 9212 3830 9165
TIME...MOT...LOC 2142Z 250DEG 20KT 3824 9199

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:21 PM CDTSpecial Weather StatementSGFCamden39 min
Jun 23, 4:43 PM CDTSpecial Weather StatementSGFMaries47 min
Jun 23, 6:22 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps53 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.